Standard Embeddings of Smooth Schubert Varieties in Rational Homogeneous Manifolds of Picard Number 1
- 34 Downloads
Smooth Schubert varieties in rational homogeneous manifolds of Picard number 1 are horospherical varieties. We characterize standard embeddings of smooth Schubert varieties in rational homogeneous manifolds of Picard number 1 by means of varieties of minimal rational tangents. In particular, we mainly consider nonhomogeneous smooth Schubert varieties in symplectic Grassmannians and in the 20-dimensional F4-homogeneous manifold associated to a short simple root.
KeywordsSmooth Schubert varieties rational homogeneous manifolds variety of minimal rational tangents standard embeddings Cartan–Fubini extension
MR(2010) Subject Classification14M15 32M10 53C30
Unable to display preview. Download preview PDF.
In October–November 2016, Workshop and International Conference on Spherical Varieties organized by Michel Brion and Baohua Fu were held in Sanya. This work had progressed while attending the workshop. The authors would like to thank the organizers for their invitation and Tsinghua Sanya International Mathematics Forum for the support and hospitality. They warmly thank Jaehyun Hong and Jun-Muk Hwang for the discussions on this topic and the useful comments. They also thank the referees for pointing out ambiguities and giving helpful comments.
- Hong, J., Kim, S. Y.: Characterization of smooth projective horospherical varieties of Picard number one, preprint (2017)Google Scholar
- Hong, J., Kwon, M.: Rigidity of smooth Schubert varieties in a rational homogeneous manifold associated to a short root, preprint (2016)Google Scholar
- Hwang, J. M.: Geometry of minimal rational curves on Fano manifolds. In: Demailly, J. P., Goettsche, L., Lazarsfeld, R. (eds) School on Vanishing Theorems and Effective Results in Algebraic Geometry, Trieste (Italy), 25 Apr–12 May 2000, ICTP Lect. Notes Series 6, 335–393 (2001)Google Scholar
- Hwang, J. M., Mok, N.: Varieties of minimal rational tangents on uniruled projective manifolds. In: Schneider, M., Siu, Y.T. (eds) Several Complex Variables (Berkeley, CA, 1995–1996), MSRI publications 37, Cambridge University Press, 351–389 (1999)Google Scholar
- Hwang, J. M., Mok, N.: Deformation rigidity of the 20-dimensional F4-homogeneous space associated to a short root. In: Popov, V. L. (ed) Algebraic transformation groups and algebraic varieties, Encyclopaedia of Mathematical Sciences 132, Springer, Berlin, 37–58 (2004)Google Scholar
- Mok, N.: Geometric structures on uniruled projective manifolds defined by their varieties of minimal rational tangents, In: Hijazi, O. (ed) Géometrie Différentielle, Physique Mathématique, Mathématiques et Société (II), Volume in honor of Jean Pierre Bourguignon, Astérisque, 322, 151–205 (2008)MathSciNetGoogle Scholar
- Mok, N.: Geometric structures and substructures on uniruled projective manifolds, In: Cascini, P., McKernan, J., Pereira, J. V. (eds) Foliation Theory in Algebraic Geometry, Simons Symposia, Springer, Cham, 103–148 (2016)Google Scholar